# SDR SWIA202164271

- Difficulty date: November 30, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANCHOR FITTING IS CORRODED.   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED PAX DOOR AFT ANCHOR FITTING IAW CRJ 200 AMM 52-11-17-400-804 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
